# SDR REXA2016081401616

- Difficulty date: August 14, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 26R IS CORRODED BETWEEN FS 349 TO FS 364.  R & R INTERCOSTAL AT STR 26R IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01.
